# SDR AALA20072125

- Difficulty date: November 2, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 21SN04224
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YYR INFLIGHT T88/02NOV ORD TO BRU - LEFT ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  CREW SHUT DOWN LEFT ENGINE.  LANDED YYR WITHOUT INCIDENT.  SINGLE ENGINE TIME SIX MINUTES.  REPLACED OIL SCAVENGE FILTER.  NO DEBRIS FOUND ON OIL SCAVENGE FILTER.  REPLACED OIL FILTER DIFFERENTIAL PRESSURE SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
